# SDR SWAA2022030806811

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR CAP COVER BS 794 RBL 22 WL 155 / INSTALLED NEW CAP STRIP AT AFT CARGO BAY FLOOR PANEL BS 794 RBL 22 WL 155 IAW AMM 25-52-10-400-801 STEP 3E (11)(12) 92929U 05/24/2019
